Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

15 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein, Dmitri, Kondratiev, Yuri, Lytvynov, Eugene, and Oliveira, Maria Joao. 2019. “An infinite dimensional umbral calculus”. JOURNAL OF FUNCTIONAL ANALYSIS 276 (12): 3714-3766.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Kaßmann, Moritz, and Mimica, Ante. 2017. “Intrinsic scaling properties for nonlocal operators”. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19 (4): 983-1011.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, Michael, Zhu, Rongchan, and Zhu, Xiangchan. 2014. “A note on stochastic semilinear equations and their associated Fokker-Planck equations”. Journal of Mathematical Analysis and Applications 415 (1): 83-109.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
Bogachev, Vladimir, Da Prato, Giuseppe, and Röckner, Michael. 2010. “Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces”. Journal of Evolution Equations 10 (3): 487-509.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
Costakis, G., Hadjiloucas, D., and Manoussos, Antonios. 2010. “On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple”. Journal of Mathematical Analysis and Applications 365 (1): 229-237.
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794934
Schnalle, Roman, and Schnack, Jürgen. 2010. “Calculating the energy spectra of magnetic molecules: application of real- and spin-space symmetries”. International Reviews in Physical Chemistry 29 (3): 403-452.
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. 2009. “Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces”. Journal of Functional Analysis 256 (4): 1269-1298.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Husseini, Ryad, and Kaßmann, Moritz. 2009. “Jump processes, L-harmonic functions, continuity estimates and the Feller property”. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45 (4): 1099-1115.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
Costakis, G., Hadjiloucas, D., and Manoussos, Antonios. 2009. “Dynamics of tuples of matrices”. Proceedings of the American Mathematical Society 137 (03): 1025-1034.
PUB | DOI | WoS | arXiv
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Kondratiev, Yuri, Kuna, Tobias, and Oliveira, Maria Joao. 2008. “Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces”, CONDENSED MATTER PHYSICS, 11 (2): 237-246.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
Costakis, George, and Manoussos, Antonios. 2008. “J-class weighted shifts on the space of bounded sequences of complex numbers”. Integral Equations and Operator Theory 62 (2): 149-158.
PUB | DOI | WoS | arXiv
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613297
Lescot, Paul, and Röckner, Michael. 2002. “Generators of mehler-type semigroups as pseudo-differential operators”. Infinite Dimensional Analysis, Quantum Probability and Related Topics 5 (3): 297-315.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776345
Bhatia, Rajendra, and Elsner, Ludwig. 1994. “The Hoffman-Wielandt inequality in infinite dimensions”. Proceedings of the Indian Academy of Sciences, Mathematical Sciences 104 (3): 483-494.
PUB | PDF | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2318705
Akemann, Gernot, and Grimm, R. 1993. “Zero curvature conditions and conformal covariance”. J.Math.Phys. 34 (2): 818-835.
PUB | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775483
Poguntke, Detlev. 1975. “Decomposition of tensor products of irreducible unitary representations”. Proceedings of the American Mathematical Society 52 (1): 427-432.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

keyword="operators"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung